MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA280005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ 3 radiographic jpeg images provided for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ pseudoaneurysm can be seen at the distal anastomosis of the right common iliac artery, confirming statement above.¿ cannot confirm presence of type iii endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2023, this patient underwent an endovascular treatment for anastomotic pseudoaneurysm of the previously implanted graft using gore® excluder® aaa endoprosthesis (aortic extender alone).Two aortic extenders were implanted.On (b)(6) 2026, a new pseudoaneurysm developed at the distal anastomosis of the right common iliac artery and it was ruptured, resulting in an emergency procedure request.Upon evaluation, another pseudoaneurysm was also identified at the distal endo of the previously implanted aortic extender, with enlargement of the aneurysm.Two stent grafts were implanted in the right iliac artery to cover the ruptured aneurysm and an additional aortic extender of gore® excluder® conformable aaa endoprosthesis was implanted distal to the previous devices.The final angiography showed a type iii endoleak on the aortic extenders, but no further treatment was given.It was left for monitoring.The patient tolerated the procedure.The reporting physician commented as follows: the pseudoaneurysm might have been caused by contact between the edge of the distal end of the aortic extender and the vascular graft.On (b)(6) 2026, another reintervention was performed for the remaining type iiia endoleak.Additional stent grafts were implanted to reline the aortic extenders.The final angiography confirmed that the endoleak disappeared.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24467895
Report Number3013164176-2026-02920
Device Sequence Number9506611
Product Code MIH
UDI-Device Identifier00733132650958
UDI-Public(01)00733132650958(17)280624
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA280005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale